Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could quitting cortezol medicine lead to internal fever?

My wife can t sleep, she is suffering from internal fever, which comes only every night, this was happened after she stopped getting cortezol medicine, she was getting this medicine because of The descent of the level of secretion of hormone from the pituitary gland for normal
Tue, 21 Apr 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Cortisol is a steroid and which discontinuation lead to fever in patients with autoimmune or connective tissue disorders. It may be due to infection due to steroids.

It may be 2ry to steroid withdrawal or infection due to steroid induced immunosuppression etc.

Until examination is done it is difficult to say what it is. Use tablet. paracetamol thrice a day for five days. If symptoms not improved please consult with your physician he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Neuroendocrinology


Could quitting cortezol medicine lead to internal fever?

Hello, Cortisol is a steroid and which discontinuation lead to fever in patients with autoimmune or connective tissue disorders. It may be due to infection due to steroids. It may be 2ry to steroid withdrawal or infection due to steroid induced immunosuppression etc. Until examination is done it is difficult to say what it is. Use tablet. paracetamol thrice a day for five days. If symptoms not improved please consult with your physician he will examine and treat you accordingly. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr. Penchila Prasad Kandikattu